# SDR SWAA2024061183834

- Difficulty date: May 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AND S-26L AFT CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BS867 AND S-26L AFT CARGO COMPARTMENT IAW SRM 51-10-02; SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV -.
